MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S
Model Number 01.29.204
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 february 2026.Ball heads: mectacer 01.29.204 mectacer head biolox delta dia.32 12/14-s (k112115) lot 2433561: (b)(4) items manufactured and released on 16-dec-2024.Expiration date: 01-dec-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: mpact 01.32.148dh acetabular shell d 48 two-holes (k132879) lot 2009431: (b)(4) items manufactured and released on 21-jan-2021.Expiration date: 12-jan-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.3239hct flat pe hc liner d 32/c (k103721) lot 2424771: (b)(4) items manufactured and released on 25-oct-2024.Expiration date: 10-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Stem: sms solid 01.36.043 sms solid stem std size3 (k181693) lot 2317572: (b)(4) items manufactured and released on 05-dec-2023.Expiration date: 15-nov-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 9 months from the primary, the patient came in due to signs of infection and mrsa and the cause is unknown.The surgeon performed a washout and removed all primary implants for antibiotic spacers.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24376301
Report Number3005180920-2026-00128
Device Sequence Number17535976
Product Code LZO
UDI-Device Identifier07630030809156
UDI-Public07630030809156
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.204
Device Lot Number2433561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale